R. Fisch, The one-dimensional cyclic cellular automaton: A system with deterministic dynamics that emulates an interacting particle system with stochastic dynamics, Journal of Theoretical Probability, vol.17, issue.2, pp.311-338, 1990.
DOI : 10.1007/BF01045164

E. Formenti and P. K?rka, Subshift attractors of cellular automata, Nonlinearity, vol.20, issue.1, pp.105-117, 2007.
DOI : 10.1088/0951-7715/20/1/007

URL : https://hal.archives-ouvertes.fr/hal-00311968

R. H. Gilman, Classes of cellular automata. Ergodic Theory and Dynamical Systems, pp.105-118, 1987.

P. K?rka and A. Maass, Stability of subshifts in cellular automata, Fundamenta Informaticae, vol.52, issue.1-3, pp.143-155, 2002.

A. Rényi, Probability Theory, 1970.